Statistical Tolerance Limits for Censored Weibull Data

    Volume 5, Issue 4 (July 1977)

    ISSN: 0090-3973

    CODEN: JTEOAD

    Page Count: 6


    Little, RE
    ProfessorMember of ASTM, University of Michigan, School of Engineering, Dearborn, Mich.

    Abstract

    A-basis and B-basis statistical tolerance limits computations are given for Type II censored Weibull data. The statistical tolerance limits are established by using Mann and Fertig reliable life factors in conjunction with best linear unbiased estimates for the (smallest) extreme value distribution based on coefficients tabulated by White.


    Paper ID: JTE11668J

    DOI: 10.1520/JTE11668J

    ASTM International is a member of CrossRef.

    Author
    Title Statistical Tolerance Limits for Censored Weibull Data
    Symposium , 0000-00-00
    Committee E08